# SDR AALA20100724TUL04

- Difficulty date: July 24, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON G2 GALLEY MOUNT SUPPORT, BELOW SUBFLOOR, AT STATION 218 AND RIGHT BUTTLINE 11.  INSTALLED NEW INBOARD AFT G2 MOUNT SUPPORT PER SRM 51-30-05.
